# SDR CALA2025082208045

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 75,731 hours, 31,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BITE FAULT: AFT L REPLACED EPSU BATTERY AT POSITION AFT L IAW AMM 33-51-38, OPS TEST GOOD .
